MathSciNet Relay Station
MathSciNet bibliographic data
MR1257580 41A60
Thomason, George Erratum: "Zeros of approximate functional approximations'' [Math. Comp. 21 (1967), 41–48; MR0234629 (38 #2945)] by R. Spira. Math. Comp. 63 (1994), no. 208, 829.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement